Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Howe correspondence for real unitary groups II


Author: Annegret Paul
Journal: Proc. Amer. Math. Soc. 128 (2000), 3129-3136
MSC (2000): Primary 22E46
Published electronically: April 7, 2000
MathSciNet review: 1664375
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A previous paper by the author describes the Howe correspondence for dual pairs of the form $(U(p,q),U(r,s))$ with $p+q=r+s$, in terms of Langlands parameters. We extend these results to the case $p+q=r+s+1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E46

Retrieve articles in all journals with MSC (2000): 22E46


Additional Information

Annegret Paul
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Address at time of publication: Department of Mathematics & Statistics, Western Michigan University, Kalamazoo, Michigan 49008-5152
Email: apaul@math.berkeley.edu, paula@wmich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05359-4
PII: S 0002-9939(00)05359-4
Keywords: Oscillator representation, reductive dual pairs, Langlands parameters
Received by editor(s): October 15, 1998
Received by editor(s) in revised form: November 24, 1998
Published electronically: April 7, 2000
Additional Notes: The author thanks the referee for several helpful suggestions.
Communicated by: Roe Goodman
Article copyright: © Copyright 2000 American Mathematical Society